MathSciNet Relay Station
MathSciNet bibliographic data
MR190140 (32 #7554) 12.70 (02.74)
Eršov, Ju. L. On the elementary theory of maximal normed fields. (Russian) Dokl. Akad. Nauk SSSR 165 1965 21–23.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement